# SDR UIEA200700143

- Difficulty date: March 23, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N523
- Make and model: Boeing 747-47UF
- Aircraft serial: 21782
- Aircraft time: 92,395 hours, 18,866 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND NR 2 ENGINE INBOARD UPPER T/REV TRACK FAIRING MISSING.  MISSING PIECE MEASURES- 17"X 4".  TRANSFERRED TO DMI M07-066 IAW CDL 78-32-02.
